# SDR GTIA020271

- Difficulty date: April 2, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N16892
- Make and model: Doug DC-9-83
- Aircraft serial: 49391
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Contaminated
- Location: Mlg Indication
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DTW - FLT 906 - CLIMBING OUT AT 14,000 FEET GEAR DOOR OPEN LIGHT CAME ON AND LEFT MAIN GEAR LIGHT CAME ON.  HYDRAULIC PUMP TO HI, DOOR LIGHT WENT OUT.  RECYCLED GEAR, LEFT GEAR UNSAFE LIGHT STAYED ON.  DOOR LIGHT OUT WITH HYDRAULIC AT HIGH, LANDED AT DTW AT 139,000 LBS.  FOLLOW QRH PROCEDURES.  PERFORMED ADJUSTMENT/TEST OF LANDING GEAR POSITION AND WARNING INDICATION SYSTEM PER MD80 MM 32-60-00 PAGE 201.  PERFORMED PROXIMITY SWITCH ELECTRONICS UNIT BIT CHECK PER MD80 MM 32-60-04.  VERIFIED LEFT MAIN LANDING UP AND LATCHED PROXIMITY SENSOR AIR GAP TO BE CORRECT AND LEFT MAIN GEAR DOOR PROXIMITY SWITCH AIR GAP TO BE CORRECT.  ALL OPS CHECK NORMALLY WITH NO DEFECTS NOTED.  CLEANED MOISTURE FROM LEFT MLG DOOR UP AN
